# SDR SCNA00359

- Difficulty date: July 18, 2000
- Submitted: August 13, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK CORROSION WAS FOUND OUT OF LIMITS ON THE UPPER SURFACE OF THE FLOOR SUPPORT LOCATED AT LT STA 1070 LBL 24 TO 48.  REMOVED CORROSION IAW SRM B727 511006.  REMOVED SUPPORT IAW SRM B727 513002.  FABRICATED NEW SUPPORT FROM BAC 6012991 7075 T6.  TREATED AND PRIMED IAW SRM B727 511002 AND MM 512002.  INSTALLED IAW SRM B727 513002.
